Cimzia and muscle pain?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Dory
Regular Member


Date Joined May 2005
Total Posts : 120
   Posted 5/20/2009 5:08 AM (GMT -7)   
I hope someone can help me on this one.  I had my second dose of Cimzia on Sat.  I was a little tired and didn't feel so hot, but that is kinda normal anyway.  But, On Mon. My legs started to hurt, it feels like the muscle down the outside of my legs where I got the shots.  It just hurts more every day. Has this happened to anyone else.  I just don't know why it would take 2 days to hurt, and its really hurting bad today.  Any help or insight would be appreciated.
Thanks,
Dory

sr5599
Veteran Member


Date Joined Aug 2007
Total Posts : 1202
   Posted 5/20/2009 9:16 AM (GMT -7)   
Sorry Dory, I haven't had an experience like that. I get bruises that last a couple weeks, but no muscle pain. Have you called the people at Cimplicity? They're good with reaction possibilities...
--40 year old female, dx as UC in '04 (1st symptoms in '03), switched to Crohn's in '05, 1 fistula, crohn's colitis, limited to large intestine  --rejected (reaction/didn't work): Asacol, AZA, 6-MP, MTX, Remicade, Humira, prednisone, Tysabri
--Prochymal in Phase III study (can't wait til it's approved!)
--currently taking methylprednisolone 40mg-taper.  Started Cimzia first dose 2/10/09.  Dx Osteoporosis 10/08 started Forteo 1/27/09
--single mom to 11-yr-old girl


ZenaWP
Veteran Member


Date Joined Aug 2007
Total Posts : 884
   Posted 5/20/2009 9:16 AM (GMT -7)   
Sorry, but I didn't have any problems like this while on it and don't remember hearing about anyone else having them while I was on the clinical trial.  I hope it's not from the Cimzia!
Crohn's Disease, Acid Reflux/Gastritis, Hashimoto's Thyroiditis, Endometriosis, Arthritis, Depression/Anxiety.  Too many meds to list them all.  =) 


Benisone
Regular Member


Date Joined Jan 2009
Total Posts : 48
   Posted 5/20/2009 2:48 PM (GMT -7)   
Since my first maintenance dose I've experiencing a musclo-sclerosis type sensation throughout my muscles of my body, for instance I've
tried sprinting up the stairs and it felt like the more I put emphasis on my muscles the less they responded. Frankly I've gotten scared, but
after the two weeks they seem to slowly regain stimuli, but still have that feeling...

Dory
Regular Member


Date Joined May 2005
Total Posts : 120
   Posted 5/21/2009 1:45 PM (GMT -7)   

Thanks for the responses.  I did call the people at cimplicity, spoke to a nurse there, and they have never heard of this problem.  It's probably just sore from the shots, was the conclusion.  Next time I'll have it done in my abdomen and see what happens. Maybe I just can't get them in the legs?  This disease and the medications are so very confusing, and different for everyone.

thanks again

Dory

New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 09, 2016 12:38 AM (GMT -7)
There are a total of 2,735,198 posts in 301,283 threads.
View Active Threads


Who's Online
This forum has 151386 registered members. Please welcome our newest member, Kier.
219 Guest(s), 4 Registered Member(s) are currently online.  Details
Mews2much, Andrina, randynoguts, celebrate life


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer